MAUDE Adverse Event Report: Tornier S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

Tornier S.A.S. TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, originally revision surgery cancelled due to unknown reasons.It was rebooked for (b)(6)2026.Surgeon had planned to revise glenoid due to glenoid loosening during a recent fall.During case, surgeon identified that arthroplasty joint had been infected in his opinion.All humeral and glenoid components were removed without difficulty.Multiple tissue samples were taken.Debridement and copious lavage was performed.Antibiotic cement spacer was implanted for a two stage revision.Dr (b)(6) stated that there were no clinical markers indicative of joint infection.Second stage revision planned for 2-3 months.No further x-ray & ct available no pathology report available no other patient details available.Second stage procedure using competitor product.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
TORNIER FLEX SHOULDER SYS REV TRAY 0TH 1.5MM OFFSET
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50122403
Report Number3000931034-2026-00599
Device Sequence Number10560391
Product Code KWS
UDI-Device Identifier03700434022148
UDI-Public03700434022148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF510
Device Lot Number3201AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale